Home | deutsch  |  Impressum  |  Data Protection  |  Sitemap  |  Intranet  |  KIT
Institute of Stochastics

Secretariat
Kollegiengebäude Mathematik (20.30)
Room 2.056 und 2.002

Address
Hausadresse:
Karlsruher Institut für Technologie (KIT)
Institut für Stochastik
Englerstr. 2
D-76131 Karlsruhe

Postadresse:
Karlsruher Institut für Technologie (KIT)
Institut für Stochastik
Postfach 6980
D-76049 Karlsruhe

Office hours:
Mo-Fr 10:00 - 12:00

Tel.: +49 721 608 43270/43265

Fax.: +49 721 608 46066

Publications of Nicole Bäuerle

Some of the papers can be downloaded. Please note that these are not the final papers as they appeared in the journals.


Books

Book

N. Bäuerle, U. Rieder: Markov Decision Processes with Applications to Finance. Springer, Universitext, 2011.

Link to Spinger-page



Book

N. Bäuerle, U. Rieder: Finanzmathematik in diskreter Zeit. Springer, 2017.

Link to Springer-page


Papers and Preprints

  1. (with Schmithals, D.) Consistent upper price bounds for exotic options given a finite number of call prices and their convergence. 2019 arXiv
  2. (with Rieder, U.) Markov Decision Processes Under Ambiguity. To appear in Banach Center Publications, 2019+. arXiv
  3. (with Shushi, T.) Risk Management with Tail Quasi-Linear Means. To appear in Annals of Actuarial Science, 2019+. arXiv
  4. (with Schmithals, D.) Martingale Optimal Transport in the Discrete Case Via Simple Linear Programming Techniques. 2019 arXiv
  5. (with Desmettre, S.) Portfolio Optimization in Fractional and Rough Heston Models. 2018. arXiv
  6. (with Chen, A.) Optimal retirement planning under partial information. To appear in Statistics and Risk Modeling 2019+. SSRN
  7. (with Albrecher, H. and Bladt, M.) Dividends: From Refracting to Ratcheting. Insurance: Mathematics and Economics 83, 47-58, 2018. SSRN
  8. (with Glauner, A.) Optimal Risk Allocation in Reinsurance Networks. Insurance: Mathematics and Economics 82, 37-47, 2018. arXiv
  9. (with Lange, D.) Optimal Control of Partially Observable Piecewise Deterministic Markov Processes. SIAM Journal on Control and Optimization 56(2), 1441–1462, 2018. arXiv
  10. (with Popp, A.) Risk-Sensitive Stopping Problems for Continuous-Time Markov Chains. Stochastics 90(3), 411-431, 2018. arXiv
  11. (with Jaskiewicz, A.) Stochastic Optimal Growth Model with Risk Sensitive Preferences. Journal of Economic Theory 173, 181-200, 2018. arXiv
  12. (with Rieder, U.) Partially observable risk-sensitive Markov Decision Processes. Mathematics of Operations Research 42(4), 1180-1196, 2017. arXiv
  13. (with Grether, S.) Extremal Behavior of Long-Term Investors with Power Utility. International Journal of Theoretical and Applied Finance 20(5), 2017. arXiv
  14. (with Jaskiewicz, A.) Optimal Dividend payout model with risk sensitive preferences. Insurance: Mathematics and Economics 73, 82-93, 2017. arXiv
  15. (with Rieder, U.) Zero-sum risk-sensitive stochastic games. Stochastic Processes and their Applications 127(2), 622-642, 2017 arXiv
  16. (with Riess, V.) Gas storage valuation with regime switching. Energy Systems 7(3), 499-528, 2016. SharedIt arXiv
  17. (with Gilitschenski, I. and Hanebeck, U.) Exact and approximate hidden Markov chain filters based on discrete observations. Statistics and Risk Modeling 32(3-4), 159-176, 2015. arXiv
  18. (with Rieder, U.) Partially observable risk-sensitive stopping problems in discrete time. In: Modern trends of controlled stochastic processes: Theory and Applications, vol.II (A.B. Piunovskiy ed). Luniver Press, 12-31, 2015. arXiv
  19. (with Stein, O.) Operations Research: Mathematical Methods. Wiley StatsRef: Statistics Reference Online. 1–8, 2015.
  20. (with Riess, V.) On Markov Decision Processes. SIAM News 48(5), 2015. SIAM
  21. (with Grether, S.) Complete markets do not allow free cash flow streams. Mathematical Methods of Operations Research 81(2), 137-146, 2015. SharedIt pdf
  22. (with Jaskiewicz, A.) Risk-sensitive dividend problems. European Journal of Operational Research 242(1), 161-171, 2015. arXiv
  23. (with Rieder, U.) More risk-sensitive Markov Decision Processes. Mathematics of Operations Research 39(1), 105-120, 2014. pdf
  24. (with Bayraktar, E.) A note on applications of stochastic ordering to control problems in insurance and finance. Stochastics 86(2), 330-340, 2014. arXiv
  25. (with Li, Z.) Optimal portfolios for financial markets with Wishart volatility. Journal of Applied Probability 50(4), 1025-1043, 2013. pdf
  26. (with Rieder, U.) Optimal deterministic investment strategies for insurers. Risks 1(13), 101-118, 2013. Risks
  27. (with Pfeiffer, R.) A joint stock and bond market based on the hyperbolic Gaussian model. European Actuarial Journal, 3(1), 229-248, 2013. SharedIt pdf
  28. (with Schmock, U.) Dependence properties of dynamic credit risk models. Statistics and Risk Modeling 29, 243-269, 2012. pdf
  29. (with Urban, S. and Veraart, L.) The relaxed investor with partial information. SIAM Journal of Financial Mathematics 3, 304-327, 2012. pdf
  30. (with Rieder, U.) Control improvement for jump-diffusion processes with applications to finance. Applied Mathematics and Optimization, 65, 1-14, 2012. SharedIt pdf
  31. (with Albrecher, H. and Thonhauser, S.) Optimal dividend-payout in random discrete time. Statistics and Risk Modeling, 28, 251-276, 2011. pdf
  32. (with Blatter, A.) Optimal control and dependence modeling of insurance portfolios with Lévy dynamics. Insurance: Mathematics and Economics 48, 398-405, 2011. ScienceDirect
  33. (with Ott, J.) Markov Decision Processes with Average-Value-at-Risk criteria. Mathematical Methods of Operations Research, 74, 361-379, 2011. SharedIt pdf
  34. (with Veraart, L.) Einblicke in die Finanzmathematik: Optionsbewertung und Portfolio-Optimierung. In: Wendland, K., Werner, A. (Eds.) Facettenreiche Mathematik - Einblicke in die moderne mathematische Forschung, Vieweg, 2011.
  35. (with Pfeiffer, R., Bierbaum, J., Kunze, M. and Quapp, N.) Zinsmodelle für Versicherungen - Diskussion der Anforderungen und Vergleich der Modelle von Hull-White und Cairns. Blätter DGVFM 31, 261-290, 2010. pdf
  36. (with Rieder, U.) Optimal control of piecewise deterministic Markov processes with finite time horizon. In: Modern trends of controlled stochastic processes: Theory and Applications (A.B. Piunovskiy ed). Luniver Press, 144-160, 2010 pdf
  37. (with Rieder, U.) Markov Decision Processes. Jahresbericht der DMV 112(4), 217-243, 2010. pdf
  38. (with Manger, A.) Dependence Properties of exit times with applications to risk management. International Journal of Operations Research 7(4), 33-39, 2010. pdf
  39. (with Rieder, U.) MDP Algorithms for portfolio optimization problems in pure jump markets. Finance and Stochastics 13(4), 591-611, 2009. pdf
  40. (with Mundt, A.) Dynamic Mean-Risk optimization in a binomial model. Mathematical Methods of Operations Research 70(2), 219-239, 2009. Springerlink
  41. (with Grübel, R.) Multivariate risk processes with interacting intensities. Advances in Applied Probability 40.2, 578-601, 2008.pdf
  42. (with Mundt, A.) A Bayesian approach to incorporate model ambiguity in a dynamic risk measure. Statistics & Decisions 26, 1001-1024, 2008. pdf
  43. (with Kötter, M.) The periodic risk model with investment. Insurance: Mathematics and Economics 42(3), 962-967, 2008. ScienceDirect
  44. (with Blatter, A. and A. Müller) Dependence Properties and Comparison Results for Levy Processes. Mathematical Methods of Operations Research 67(1), 161-186, 2008 pdf
  45. (with Kötter, M) Markov-modulated diffusion risk models. Scandinavian Actuarial Journal 1, 34-52, 2007. pdf
  46. (with Rieder, U.) Portfolio optimization with jumps and unobservable intensity process. Mathematical Finance 17(2), 205-224, 2007. pdf
  47. (with Engelhardt-Funke, O. and Kolonko, M.) On the waiting time of arriving aircrafts and the capacity of airports with one or two runways. European Journal of Operational Research, 177(2), 1180-1196, 2007 pdf
  48. (with Kötter, M.) The Markov-modulated risk model with investment. Operations Research Proceedings 2006, 575-580, Springer, Berlin, 2007.
  49. (with Müller, A.) Stochastic orders and risk measures: consistency and bounds. Insurance: Mathematics and Economics 38(1), 132-148, 2006 pdf
  50. (with Grübel, R.) Multivariate counting processes: copulas and beyond. ASTIN Bulletin 35(2), 379-408, 2005. pdf
  51. Benchmark and Mean-Variance problems for insurers. Mathematical Methods of Operations Research 62(1), 159-165, 2005. pdf
  52. (with Rieder, U.) Portfolio optimization with unobservable Markov-modulated drift process. Journal of Applied Probability 42, 362-278, 2005. pdf
  53. (with Mundt, A.) Einführung in die Theorie und Praxis statischer Risikomaße. In: Bäuerle, N., Mundt, A. (Eds.) Risikomanagement, Schriftenreihe des Kompetenzzentrums Versicherungswissenschaften GmbH, Band 3, 67-99, 2005
  54. (with Rieder, U.) Portfolio optimization with Markov-modulated stock prices and interest rates. IEEE Transactions on Automatic control. Special issue on stochastic control methods in financial engineering 49, 442-447, 2004. pdf
  55. Traditional versus non-traditional reinsurance in a dynamic setting. Scandinavian Actuarial Journal, 5, 355-371, 2004. pdf
  56. Approximation of optimal reinsurance and dividend pay-out policies. Mathematical Finance 14, 99-113, 2004. pdf
  57. (with Engelhardt-Funke, O. and Kolonko, M.) Routing of airplanes to two runways: monotonicity of optimal controls. Probability in the Engineering and Informational Sciences 18, 533-560, 2004. ps
  58. Operations Research. Encyclopedia of the Actuarial Sciences. John Wiley & Sons, 2004.
  59. Risk management in credit risk portfolios with correlated assets. Insurance: Mathematics and Economics 30, 187-198, 2002.
  60. Markov Models. In Optimization and Operations Research, edited by Ulrich Derigs, in Encyclopedia of Life Support Systems (EOLSS), EOLSS Publishers Oxford UK, 2002, 831-850
  61. Queueing Systems. In Optimization and Operations Research, edited by Ulrich Derigs, in Encyclopedia of Life Support Systems (EOLSS), EOLSS Publishers Oxford UK, 2002, 883-893
  62. (with Houdek, A.) Bounds and performance limits of channel assignment policies in cellular networks. Probability in the Engineering and Informational Sciences 16, 85-100, 2002.
  63. Optimal control of queueing networks: an approach via fluid models. Advances in Applied Probability 34, 313-328, 2002.pdf
  64. On positive Harris recurrence of stochastic fluid networks. Stochastic Models 17, 391-406, 2001.
  65. (with Stidham, S.) Conservation laws for single-server fluid networks. Queueing Systems - Theory and Applications 38, 185-194, 2001.
  66. Convex stochastic fluid programs with average cost. Journal of Mathematical Analysis and Applications, 259, 137-156, 2001. ps
  67. Discounted stochastic fluid programs. Mathematics of Operations Research 26, 401-420, 2001. ps
  68. Asymptotic optimality of Tracking-policies in stochastic networks. Annals of Applied Probability, 10, 1065-1083, 2000. ps
  69. (with Rieder, U.) Optimal control of single-server fluid networks. Queueing Systems - Theory and Applications, 35, 185-200, 2000. ps
  70. How to improve the performance of ATM multiplexers. Operations Research Letters 24, 81-89, 1999.
  71. Contribution to the discussion on “The achievable region approach to the optimal control of stochastic systems” by M. Dacre, K. Glazebrook and J. Nino-Mora. Journal of the Royal Statistical Society B 61, 781, 1999.
  72. (with Rolski, T.) A monotonicity result for the work-load in Markov-modulated queues. Journal of Applied Probability 35, 741-747, 1998.
  73. The advantage of small machines in a stochastic fluid production process. Mathematical Methods of Operations Research 47(1), 83-97,1998.
  74. (with Brüstl, G. and Rieder, U.) Optimal scheduling in heterogeneous two station queueing networks. Mathematical Methods of Operations Research 48(1), 337-347, 1998.
  75. (with Müller, A.) Modeling and comparing dependencies in multivariate risk portfolios. ASTIN Bulletin 28(1), 59-76, 1998 ps
  76. Monotonicity results for MR/GI/1 queues. Journal of Applied Probability 34, 514-524, 1997.
  77. (with Rieder, U.) Comparison results for Markov-modulated recursive models. Probability in the Engineering and Informational Sciences 11, 203-217, 1997.
  78. Inequalities for stochastic models via supermodular orderings. Communications in Statistics - Stochastic Models 13(1), 181-201, 1997. ps
  79. Some results about the expected ruin time in Markov-modulated risk models. Insurance: Mathematics and Economics 18, 119-127, 1996.